MathSciNet Relay Station
MathSciNet bibliographic data
MR3085009 39B82 (39B52)
Lee, Yang-Hi On the quadratic additive type functional equations. Int. J. Math. Anal. (Ruse) 7 (2013), no. 37-40, 1935–1948.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement